# SDR 97ZZZX3664

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- Engine: Allsn 250C30P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23059933
- Condition: Malfunction
- Location: Nr 1 Engine
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAYED STARTS, FAST TOT RISE, NO MODULATE OR RE-LIGHT.  REMOVED AND REPLACED FCU.
